Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 767–770 | Cite as

Embedding of groups in groups with a single-valued extraction of roots

  • Yu. V. Kuz'min
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. I. Mal'tsev, “Iorsion free nilpotent groups,” Izv. Akad. Nauk SSSR, Ser.Mat.,13, No. 3, 201–212 (1949).Google Scholar
  2. 2.
    Yu. V. Kuz'min, “Varieties of met-Abelian D-groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, No. 4, 765–778 (1972).Google Scholar
  3. 3.
    D. A. Suprunenko, Groups of Matrices [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    M. I. Kargapolov and Yu. I. Merzlyakov, Basic Group Theory [in Russian], Nauka, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. V. Kuz'min

There are no affiliations available

Personalised recommendations